# SDR SWAA2022021029154

- Difficulty date: March 5, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON PASSENGER CABIN FLOOR SUPPORT AT FASTENER HOLES BS 600 TO BS 663 RBL 45 / CORROSION ON PASSENGER CABIN LONGITUDINAL FLOOR SEAM FLOOR BEAM AT FASTENER HOLES BS600 TO BS663 RBL 45. REWORKED PER ATS ER#18-01865 REV IR AND EA 1-757-15003 REV IR
